# SDR AALA20140922002

- Difficulty date: September 22, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 59,734 hours, 32,241 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Overheated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LEFT CONSTANT SPEED DRIVE TEMP WENT TO THE RED LINE.  DISCONNECTED CONSTANT SPEED DRIVE IAW CHECKLIST.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT ENG GEN.
